# SDR SWAA012800

- Difficulty date: October 14, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 26,363 hours, 23,782 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2606671
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY NR 3 MLG TIRE BLEW ON T/O.  FOUND DAMAGE TO RT INBOARD AFT FLAP AND NR 5 GROUND SPOILER.  REMOVED AND REPLACED NR 3 & 4 MLG TIRE AND WHEEL ASSY'S.  REMOVED AND REPLACED RT INBOARD AFT FLAP AND NR 5 GROUND SPOILER PER MM.
